Results 1 to 8 of 8
Like Tree1Likes
  • 1 Post By Grappler13

Thread: post injection problems

  1. #1
    TestoSuper's Avatar
    TestoSuper is offline Associate Member
    Join Date
    Aug 2016
    Posts
    435

    post injection problems

    Hallo guys,

    2 days after my Sust 500 injection in buttock a very hard draft appeared at the injection site, it is very painful and very hard to the touch... what is this? 8 cycles behind and something like this never happened before!!

    the stuff is original and verified on the official website of the supplier...
    I thought that it could be too high concentration? it is a multidose Sustanon vial with 500 mg/ml of solution...
    or could it be contaminated oil?

    have any of you already had this problems? solutions?
    I am afraid that abscesses or worse things may occur in the long run..

  2. #2
    99JT is online now Associate Member
    Join Date
    Dec 2016
    Posts
    302
    Quote Originally Posted by TestoSuper View Post
    Hallo guys,

    2 days after my Sust 500 injection in buttock a very hard draft appeared at the injection site, it is very painful and very hard to the touch... what is this? 8 cycles behind and something like this never happened before!!

    the stuff is original and verified on the official website of the supplier...
    I thought that it could be too high concentration? it is a multidose Sustanon vial with 500 mg/ml of solution...
    or could it be contaminated oil?

    have any of you already had this problems? solutions?
    I am afraid that abscesses or worse things may occur in the long run..
    I get the same thing in my delts with tren even .2ml mixed with test I get pip like a mofo (makes me tear) and the site will be pretty hard for a couple days everything else goes smooth as silk. Also higher concentrations have more of a bite.

  3. #3
    Grappler13's Avatar
    Grappler13 is online now Productive Member
    Join Date
    Nov 2005
    Location
    Way out there
    Posts
    792
    Um... itís the SUST 500 dude. Why are you using such a huge concentration?


    Sent from my iPhone using Tapatalk
    SampsonandDelilah likes this.

  4. #4
    TestoSuper's Avatar
    TestoSuper is offline Associate Member
    Join Date
    Aug 2016
    Posts
    435
    Quote Originally Posted by Grappler13 View Post
    Um... it’s the SUST 500 dude. Why are you using such a huge concentration?


    Sent from my iPhone using Tapatalk

    I planned 1 gr of Sust a week, so it was comfortable 2 injections of 500 mg each a week..

  5. #5
    Grappler13's Avatar
    Grappler13 is online now Productive Member
    Join Date
    Nov 2005
    Location
    Way out there
    Posts
    792
    Damn. I pin every day so itís easy.


    Sent from my iPhone using Tapatalk

  6. #6
    Kyle1337's Avatar
    Kyle1337 is offline Associate Member
    Join Date
    Nov 2015
    Posts
    455
    Quote Originally Posted by TestoSuper View Post
    I planned 1 gr of Sust a week, so it was comfortable 2 injections of 500 mg each a week..
    Sustanon has prop it in, you're wasting Sust if you're injecting it E3.5 days. Sust must be pinned ED or at the very least EOD. Use C/E if you don't want pins that often.

  7. #7
    Grappler13's Avatar
    Grappler13 is online now Productive Member
    Join Date
    Nov 2005
    Location
    Way out there
    Posts
    792
    Quote Originally Posted by Kyle1337 View Post
    Sustanon has prop it in, you're wasting Sust if you're injecting it E3.5 days. Sust must be pinned ED or at the very least EOD. Use C/E if you don't want pins that often.
    Why does no one understand that SUST needs to be pinned at minimum eod? SUST is a silly thing anyway. Have no idea why people use it. It just makes E2 hard to deal with.


    Sent from my iPhone using Tapatalk

  8. #8
    Kyle1337's Avatar
    Kyle1337 is offline Associate Member
    Join Date
    Nov 2015
    Posts
    455
    Quote Originally Posted by Grappler13 View Post
    Why does no one understand that SUST needs to be pinned at minimum eod? SUST is a silly thing anyway. Have no idea why people use it. It just makes E2 hard to deal with.


    Sent from my iPhone using Tapatalk
    I personally think it belongs in the trash, but that my opinion. And yes, nearly everyone misuses it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •